I have been using Duac for a month and a half now, along with Yasmin (pill), but my skin has so far only got worse... it is currently much worse than it was before. There are definitely less blackheads, however, so i am wondering if this is normal, as i have heard that sometimes there is an initial breakout, before it starts working? Any help much appreciated!
Initially your skin may get red, inflamed, dry and peel but this soon settles after a few weeks of treatment.
Try using a light moisturizer for sensitive skin (see your pharmacist for advice) and make sure you cover up and wear sunscreen when in the sun.
You can read more about Duac at https://www.drugs.com/mtm/duac.html
and read comments from patients who have used Duac here:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2012 • 1 answer
Posted 10 Oct 2015 • 0 answers
Posted 24 Nov 2015 • 0 answers
Posted 22 Jan 2017 • 0 answers
Posted 4 Sep 2017 • 0 answers